A maximal function characterization of weighted Besov-Lipschitz and Triebel-Lizorkin spaces.

Volume 119 / 1996

H. -Q. Bui, , Studia Mathematica 119 (1996), 219-246 DOI: 10.4064/sm-119-3-219-246

Abstract

We give characterizations of weighted Besov-Lipschitz and Triebel-Lizorkin spaces with $A_∞$ weights via a smooth kernel which satisfies "minimal" moment and Tauberian conditions. The results are stated in terms of the mixed norm of a certain maximal function of a distribution in these weighted spaces.

Authors

  • H. -Q. Bui


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image